# SDR AALA202508012800

- Difficulty date: May 25, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227904520400
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK EMERGENCY EXIT DOOR 844, (LH SIDE OF DOOR) LOAD TRASMITTING PROFILE IN PASSENGER CABIN, REPLACEMENT OF SEGMENT IS REQUIRED FOR EO #5210Y228-001. MAINTENANCE ACCOMPLISHED MODIFY OVERWING EMERGENCY EXIT CRACKED FRAME ON EMERGENCY EXIT DOOR (844) FR40 PLUS 4 INCH BTW STR15 TO STR17 IN ACCORDANCE WITH EO # 5210Y228-001/MT #86. SEGMENT LOCATION IS FR40 PLUS 4 INCH AND STR 15.
